# SDR SWAA2021051351688

- Difficulty date: February 17, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ZEE LOCATED BETWEEN BS 767 AND BS 727 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BETWWEN BS767 AND BS727 AT LEVER STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND B737-700 DWG #146A 7502 REV A AND B737-700 DWG #140N4500 REV G. AND B737-700 SRM 51-10-02 ITEM 9. MATERIAL USED:SIDE PLATE 7075-T6 PART NUMBER:BAC1496-377-7075-T62 P.O.:2020213573
